# SDR SWAA2018092425438

- Difficulty date: August 26, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 41,003 hours, 21,243 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Part number: 143A9481
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT LT LOWER BULKHEAD SUPPORT CORRODED AT BS 500D, BETWEEN STR 18L TO STR 26L.  R&R SUPPORT IAW SRM AND DWG.
